# SDR DALA2024032903919

- Difficulty date: March 26, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 59,583 hours, 30,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 EMER PATH LIGHTING AT SEAT 15D INOP, HOUSING DAMAGED. CORRECTIVE ACTION: R/R SEAT ENDBAY BUMPER PER CMM 25-22-53. OPS TEST GOOD. REMOVED PLACARD. OK FOR SERVICE. (5760936)
